# SDR SWAA2021120142258

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-71B
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FWD SHIELD BS 420 +8; +12 RBL 25 WL 156 ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED OUT OF LIMITS; [03] LOCATED; DRILLED; AND DEBURRED NEW FCB FWD SHIELD BS420-440; RBL25;WL156 IAW SRM 51-40-05 AND DWG 143A0080.; [04] VERIFIED CORRECTIVE ACTION 3
